2 doctors weighed in:
Is there more bleeding from anal fissure if you take aspirin?
2 doctors weighed in

Dr. Eric Kaplan
Surgery - Colorectal
In brief: Yes
Taking Aspirin affects platelet function which is part of the process involved in clotting of blood.
Any open wound such as a fissure that bleeds on its own can be affected with increased or prolonged bleeing if taking aspirin. The fissure needs to heal, be operated on or cease the Aspirin until after healed. Check with your doctor before stopping any meds.

In brief: Yes
Taking Aspirin affects platelet function which is part of the process involved in clotting of blood.
Any open wound such as a fissure that bleeds on its own can be affected with increased or prolonged bleeing if taking aspirin. The fissure needs to heal, be operated on or cease the Aspirin until after healed. Check with your doctor before stopping any meds.
Dr. Eric Kaplan
Dr. Eric Kaplan
Thank
In brief: Absolutely!
Aspirin and all the other NSAID drugs (ibuprofen, naproxen, etc.
) can thin your blood and make bleeding worse. If you have an anal fissure you should avoid these drugs, and see a doctor about the fissure. It's a painful thing to have and there are treatments!

In brief: Absolutely!
Aspirin and all the other NSAID drugs (ibuprofen, naproxen, etc.
) can thin your blood and make bleeding worse. If you have an anal fissure you should avoid these drugs, and see a doctor about the fissure. It's a painful thing to have and there are treatments!
Dr. Scott Welker
Dr. Scott Welker
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
107,000 doctors available
Read more answers from doctors